| Model Number |
66801069 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
Skin Disorders (4543)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case- (b)(4).
Event or Problem Description
It was reported that during a sarcoma resection surgery an allevyn life l 15.4x15.4 ctn10 was used on the patient, the silicone plates was placed in the bony prominences accordantly to the institutional protocol patient was in ventral position was required during procedure, surgery lasted for 1 hour and 30 minutes and when returning patient to ddh position and after removing the plates it was noticed that the patient's skin had macerations and looked like a kind of "glue".This problem was treated using 5 sachets of sting free adhesive remover.
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the wound was not macerated and just had silicone residues.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.